# SDR UPS02838365

- Difficulty date: April 22, 2001
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 LT EXT FUS SKIN HAS BULGES WITH SURFACE CORROSION L27L APPROX STA 1640-1670 AT FASTENERS.  REMOVED CORROSION PER DC8 SRM 51-1-8, OUT OF LIMITS.  FABBED REPAIR DOUBLERS, FINGER DOUBLERS, AND FILLER PER DC8 SRM 53-2-1 FIG 7.  INSTALLED PER DC8 SRM 51-1-21.
